MathSciNet Relay Station
MathSciNet bibliographic data
MR2951136 35J62 (35B38 35D30 35J20 35J25)
Stancu-Dumitru, Denisa Two nontrivial solutions for a class of anisotropic variable exponent problems. Taiwanese J. Math. 16 (2012), no. 4, 1205–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement